# SDR IXXA09SMN016S

- Difficulty date: January 27, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CENTER LEADING EDGE LOWER SKIN CORRODED AT STATION 428.750.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION NOTED.  FABRICATED NEW SKIN, INTERNAL, AND EXTERNAL DOUBLER.  CLEANED, TREATED, PRIMED AREA, AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 02-25-09, DRAWING ED-4910 DATED 01-30-09, SRM 51-1-8 PAGES 17-18, SRM 57-2-1 FIGURE 2G, SRM 57-1-0 PAGE 1, SRM 51-1-21, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-11, SRM 51-3-0, SRM 51-1-20D, AND SRM 51-3-1.
